|Use of reyataz
Mar 12, 2010
I were diagnosed with HIV OCT 2007 my cd4 1s currently 670 however my eyes remain yellow billi ruben is .64 is there another tablet than reyataz and how does this effect my liver in my current working inviroment the yellowness in the eyes colleages keeps telling me iam seek i al so use norvir and truvada i currently make use of Dr steven Miller Innovar Instatute South Africa
Response from Dr. Frascino
Reyataz can cause hyperbilirubinemia, a fancy word for increased levels of the bile pigment bilirubin in the blood, which is often associated with jaundice or yellowing of the skin and/or eyes. Reyataz-induced jaundice is benign, but it can be disconcerting and besides it just isn't all that pretty! Fortunately it only affects a relatively small percentage of folks (5-10%) taking the drug and it clears up completely when Reyataz is no longer taken. Reyataz-induced jaundice does not harm the liver.
As for other options, yes, there are many. Your best options will depend on your resistance profile. Talk to your doctor at the health center. He will advise you which of the available options is best for you to switch to.
Travelling to the USA with HIV
Ear Ache, (possibly) swollen lymph nodes, and PEP
- Odds Of Infection Sharing A Razor
- If I Have Ars Will I Have Fever?
- Is Testicular Pain A Symptom Of HIV?
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.